RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 131(173), Number 2(10), Pages 213–224 (Mi msb1917)  

This article is cited in 1 scientific paper (total in 1 paper)

The weighted spaces $L^\alpha_{p,r}(\rho_1,\rho_2)$ of differentiable functions of fractional smoothness

V. A. Nogin


Abstract: This is an investigation of weighted spaces of differentiable functions of fractional smoothness consisting of functions $f(x)$ which are $r$-integrable with a weight $\rho_1$ and have “fractional derivatives” which are p-integrable with a weight $\rho_2$.
Bibliography: 20 titles.

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 59:1, 209–221

Bibliographic databases:

UDC: 517.983
MSC: Primary 26A33, 46E35; Secondary 45E10
Received: 20.03.1984

Citation: V. A. Nogin, “The weighted spaces $L^\alpha_{p,r}(\rho_1,\rho_2)$ of differentiable functions of fractional smoothness”, Mat. Sb. (N.S.), 131(173):2(10) (1986), 213–224; Math. USSR-Sb., 59:1 (1988), 209–221

Citation in format AMSBIB
\Bibitem{Nog86}
\by V.~A.~Nogin
\paper The weighted spaces $L^\alpha_{p,r}(\rho_1,\rho_2)$ of differentiable functions of fractional smoothness
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 131(173)
\issue 2(10)
\pages 213--224
\mathnet{http://mi.mathnet.ru/msb1917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=865935}
\zmath{https://zbmath.org/?q=an:0641.46020}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 59
\issue 1
\pages 209--221
\crossref{https://doi.org/10.1070/SM1988v059n01ABEH003131}


Linking options:
  • http://mi.mathnet.ru/eng/msb1917
  • http://mi.mathnet.ru/eng/msb/v173/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rubin B., “A Difference Regularization of Potential Type Operations in Lp-Spaces”, Math. Nachr., 144 (1989), 119–147  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:87
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020